# SDR UPS 803922

- Difficulty date: July 31, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N751UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45915
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 0717075T1
- Condition: Cracked
- Location: Fs 420
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN DALFORT FOR C-CHECK, BELT FRAME END FITTING CRACKED AT FS 420 FWD SIDE, LONGERSON 21L LOWER.  REPLACED FITTING PER SRM 51-1-20D.
